Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pregnant Burnt hand. Blisters and strong itching. Took Taxim-O, developed rashes. Is it a side effect?

hi i am a 8 week pregnant woman..15 days before i got a burn by touching my hand accidently with a pressure cooker..i used some household techniques for was improving gradually..but on 10th day it started blistering and strong itching around that burnt doctor advised me to take TAXIM-O 200..after using a day the rashes spread all over my body specially near burnt i feel very strong feel of itching..please guide me whether this may affect the baby or me in any this a reaction to that TAXIM-O 200..Shold i consult any skin specialist..
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for your query,
You seem to have allergic reactions to taxim-o 200. You should immediately stop the drug and take some other antibiotic. You should also take some antihistaminics like cetrizine( 5 mg) once daily for 5 days. It is not going to effect your baby unless it is very severe.
You may consider consulting a skin specialist .
Hope it helps you...
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor